Aa
MedHelp.org will cease operations on May 31, 2024. It has been our pleasure to join you on your health journey for the past 30 years. For more info, click here.
Aa
A
A
A
Close
Avatar universal

Bystolic withdrawal symptoms

I accidentally went off my Bystolic 5 mg. for 3 days because my pharmacy dropped the ball and didn't fill it and get it pre authorized several days before I needed it. Thought I could last one day but idiot pharmacy still didn't get it fixed causing further delays now I am really nauseated and my body feels really out of whack. Is this normal?
0 Responses
Sort by: Helpful Oldest Newest

You are reading content posted in the Hypertension / High Blood Pressure Forum

Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.